# SDR AALA20091108TUL01

- Difficulty date: November 8, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Boeing 757223
- Aircraft serial: 24595
- Aircraft time: 59,645 hours, 21,086 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 SLAT HAS A CORROSION BLISTER NEXT TO THE FASTENER 63 .75 INCHES FROM THE OUTBOARD END ON THE LEADING EDGE SKIN.  REMOVED AFFECTED AREA AND INSTALLED FLUSH REPAIR AS PER SRM 57-43-01-2R AND AARD 57-43-00-1.
